# SDR 99ZZZX3543

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206BY
- Make and model: Bell 206B-3
- Aircraft serial: 2871
- Engine: Allsn 250C20B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23053176
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ENGINE HAD LOW POWER.  DETERMINED THE BLEED VALVE WAS NOT CLOSING.  REMOVED AND REPLACED.
